# SDR FDEA201007152537

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 657N325018
- Condition: Damaged
- Location: Bs 667 S7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT EDGE MARGIN IN THE 657N3250-18 STRINGER SPLICE AT BS 667, S7L  CONDITION COMMON TO THE 657N3250-18 STRINGER SPLICE WAS DETERMINED TO BE ACCEPTABLE TO ENGINEERING IAW MAE EA 757-5331-16-F2599 AND  MAE PTF W/C NR 118250277DSSR07, REF EA F-5310-139198 AND FORM 8110-3, DATED   06/25/2010, FOR FIRST STAGE APPROVAL/DTE PENDING, NOT TO EXCEED 12 MONTHS FROM DATE OF 8110-3.  MAJOR ALTERATION.
